# SDR SIMA20141211009

- Difficulty date: December 11, 2014
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 28,102 hours, 24,290 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CTR BELLY ATTACHMENT FLANGE IS CRACKED.  R & R RT WING CTR BELLY ATTACHMENT FLANGE IAW ERS-EM-5700-342.
